MAUDE Adverse Event Report: 5FR TRPL-LUMN UMB VSL CATH; CATHETER, UMBILICAL ARTERY

5FR TRPL-LUMN UMB VSL CATH; CATHETER, UMBILICAL ARTERY
Model Number 8888160648
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the patient had a 5fr triple lumen uvc.The facility was unable to draw blood off the uvc and air bubbles were noted when attempting to draw off the line.All three ports/lumens flushed well.When tpn/medication was reattached to the uvc, leaking fluid was noted where the line bifurcates to the three lumens.The uvc was removed once a picc line was inserted to replace it.

Brand Name
5FR TRPL-LUMN UMB VSL CATH
Common Device Name
CATHETER, UMBILICAL ARTERY
MDR Report Key12635289
Report Number3009211636-2021-00767
Device Sequence Number16429045
Product Code FOS
UDI-Device Identifier20884527005199
UDI-Public20884527005199
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888160648
Device Catalogue Number8888160648
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2021
Initial Report FDA Received Date10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1